I just finished my sixth month of using accutane and found out last month that I'm at least 3 weeks pregnant. The scary thing about is that I took my last dose on Monday! I am scared, worried and don't know what to do.
Accutane and Pregnant?
Doctor Answers (1)
Accutane and pregnant
This is something for you to discuss with your physician, as my answer would really depend on what dosage you have been taking for the last 3 weeks, while you were pregnant. Accutane and pregnancy don't mix, but not all cases result in problems necessarily, so you should discuss the situation with your doctor and decide what's best for you. In reality, you should have been on two forms of birth control while taking Accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.